# SDR DALA1201596303

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31/140 CORROSION WAS FOUND ON SHEAR TIE OF AFT CARGO COMPARTMENT FRAME STA 1820. S-50L - S-51L. S: 1"X1"  DFRD ENTR LOG PAGE ENTERED AND DEFERRED FOR SDR REPORTING.
